Dolo is an award winning brand highly prescribed for fever management.
Dolo contains paracetamol that was invented nearly 125 years back. It is available in tablet, oral suspension and oral drops form.
Paracetamol is considered as an essential medicine in a basic health system by The World Health Organization.
Dolo is available in tablet, suspension and drops form.
Tablet is available in three strengths, 500 mg, 650 mg and 1000 mg. Oral suspension is available in 156.25 mg/5ml and 250 mg/5ml suspension. Pediatric drops contains paracetamol 100 mg/ml
Dolo is indicated for mild to moderate pain and fever. It works by reducing the
intensity of pain signals to the brain. It reduces fever by inhibiting the heat-regulating centre in the brain.
Dolo is commonly used in following conditions:
Mild to moderate pain
Post immunisation fever in children
Dolo is a brand of Micro Labs Limited, a multi-faceted healthcare organization with a state-of-the-art manufacturing facilities and R&D centres that are at par with international standards. Micro Lab’s brand portfolio includes some of the topmost brands in various specialties like Cardiology, Diabetology, Anti-infectives, Ophthalmology, Pain, etc. The company operates in more than 30 countries globally.
Your doctor may have been suggested Dolo as you may be suffering from mild-to-moderate pain and fever. It is commonly used to provide relief of pain associated with headaches, sore throat, fever, backache, pain after vaccination, toothache, cold and flu symptoms.
Fever is the first symptom of any disease. Onset of fever signifies that something is wrong with the body, most commonly an infection or inflammation. Symptoms associated with fever may include poor sleeping, poor appetite, convulsions or seizures, low on energy as well as lack of focus. High fever is often cause for worry when temperature rises above 100F.
Hence, anti-pyretic (medicines that reduce the body temperature) is given to normalise the body temperature. Antipyretics also are known to possess analgesic (pain relieving property) action.
As directed by physician
As directed by physician
Adverse Reactions/ Side Effects
Significant: Thrombocytopenia, leucopenia, neutropenia, pancytopenia, methaemoglobinaemia, agranulocytosis, angioedema, pain and burning sensation at inj site. Rarely, hypotension and tachycardia.Gastrointestinal disorders: Nausea, vomiting, constipation. Nervous system disorders: Headache.Psychiatric disorders: Insomnia. Skin and subcutaneous tissue disorders: Erythema, flushing, pruritus.
Patient with known G6PD deficiency, alcohol dependence, chronic malnutrition or dehydration, weight <50 kg; severe hypovolaemia (IV). Renal and hepatic impairment. Children. Pregnancy and lactation. Monitoring Parameters Assess patient for history of liver disease or alcohol abuse.
Severe hepatic impairment or active liver disease.
Decreased absorption with cholestyramin. Decreased serum concentrations with rifampicin and some anticonvulsants (e.g. phenytoin, phenobarbital, carbamazepine, primidone). Enhances the anticoagulant effect of warfarin and other coumarins with prolonged use. Increased absorption with metoclopramide and domperidone. Increased serum concentration with probenecid. May increase serum concentration of chloramphenicol.
Symptoms: Pallor, nausea, vomiting, anorexia, abdominal pain, metabolic acidosis, glucose metabolism abnormalities. After 12-48 hours of ingestion, liver damage may become apparent, which may lead to encephalopathy, haemorrhage, hypoglycaemia, hypotension, cerebral oedema, cardiac arrhythmia, and pancreatitis.
Management: Administer activated charcoal within 1 hour of ingestion. Determine plasma paracetamol concentration ≥4 hours after ingestion. IV N-acetylcysteine may be used up to 24 hours after ingestion (most effective if given within 8 hours). As an alternative, oral methionine can also be used if vomiting is not a problem.
Intravenous: Store between 20-25°C. Do not freeze.
Oral: Store between 20-25°C. Do not freeze. Protect from light and moisture.
Rectal: Store between 2-25°C. Do not freeze.
Mechanism of Action
Paracetamol exhibits analgesic action by peripheral blockage of pain impulse generation. It produces antipyresis by inhibiting the hypothalamic heat-regulating centre. Its weak anti-inflammatory activity is related to inhibition of prostaglandin synthesis in the CNS.